We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Has anyone ever had or no of anyone whose had an allergic reaction ot BeYaz?
I have been covered in hives since AF started in mid-December. And instead of getting better they got worse. I have discontinued the BeYaz and the other medicines I take(Zyrtec and Multi-Vitamin). The hives turned into face and mouth swelling. Since stopping the meds the face and mouth swelling has stopped, but itching continues and seems to be getting better.
How long did the itching last after stopping the medicine? Where you able to take anything else?
Allergic reactions can occur with any medication but you have to be careful every time you take any new kind of medicines. You should consult your doctor and ask him if you can change your medications because usually every time you are exposed to an allergen you may experience an even bigger episode of allergy. You definitely experienced a very severe drug reaction and should not continue it without consultation from a medical personal.